# SDR DLM90030219

- Difficulty date: February 26, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N913DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53393
- Aircraft time: 19,066 hours, 10,150 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING BOTH LT MAIN TIRES BLEW.  EMERGENCY VEHICLES CONFIRMED BLOWN TIRES AND SOME DAMAGE TO THE STRUT AND WING OCCURRED.  TOUCHDOWN WAS VERY SMOOTH WITH CONTAMINATED RUNWAY AND MAX AUTOBRAKES SELECTED.  BRAKES, DACMS, AND CONTROLLER CHANGED.
